# SDR V0XD20181213011

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 34,638 hours, 23,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25R LONGERON AFT OF FS 349.00 IS CORRODED.  REMOVED AND REPLACED LONGERON 25R AT FS 349.00 IAW SRM 51-40-11, 51-42-21, 51-42-06, 51-25-21, AND 51-21-11.
